# SDR DALA14035000965

- Difficulty date: May 5, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,346 hours, 46,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE DISCOVERED THAT THE TAILCONE SLIDE WAS UNRAVELING OUT OF ITS CONTAINER.  TAILCONE SLIDE WAS REPLACED.
